# SDR HALA2009100900455

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,493 hours, 30,830 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: None
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TOW OUT FROM GATE 26 AFTER STOPPING.  ON TAXIWAY "Z" THE ACFT RECIEVED A SUBSTANTIAL IMPACT AT THE NOSE GEAR. RETURNED TO GATE UNDER TOW.  PERFORMED GENERAL VISUAL INSPECTION OF NLG.  NO DAMAGE NOTED.  SECURITY CHECK OK. OK FOR SERVICE.
